# SDR 96ZZZM270

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- System (JASC): 2421 · AC Generator-Alternator
- Part: Apu Generator
- Part number: 976J4491
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

STL-LAS - FLT NR 940 - NR 2 BUS OFF LIGHT AT GATE WITH APU RUNNING AND BAD ELECTRICAL SMELL IN FLIGHT DECK.  STANDBY POWER OFF LIGHT ILLUMINATED ON GROUND.  REMOVED AND REPLACED APU GENERATOR PER R6D49005.  OPS CHECK GOOD.  REFERENCE AWXA960041.
